# SDR 96FDEA00779

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug DC-10-10CF
- Aircraft serial: 47808
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT HORIZ STAB CENTER L/E SECTION O/B RIB UPPER CHORD ANGLE IS CRACKED IN 3 PLACES ON IN FLANGE BETWEEN RADIUS AND FASTENERS HOLES.  REMOVED AND REPLACED UPPER CHORD ANGLE PER SRM 55-00-01.
